# SDR CA150908019

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn 390
- Aircraft time: 1,501 hours
- Engine: Wilint FJ442A
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3903850350003
- Condition: Malfunctioned
- Location: Rt Pylon
- Part time: 1,609 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMBOUT, THE PILOT NOTICED AN UNUSUAL NOISE COMING FROM THE REAR OF THE ACFT.  RECOGNIZING THE NOISE WAS COMING FROM THE RT ENGINE AND HEAT WAS COMING INTO THE ACFT FROM THE CABIN AIR-CONDITIONING SYS HE QUICKLY CONCLUDED THE PROBLEM WAS ORIGINATING FROM THE RT BLEED SYS.  HE COMPLETED THE CHECKLIST FOR THE OBVIOUS PROBLEM AND DECIDED TO RETURN TO HAVE THE PROBLEM ADDRESSED.  HE RETURNED TO DEPARTURE WITHOUT INCIDENT.  TROUBLESHOT BLEED SYS AND FOUND RT BI-LEVEL FLOW CONTROL VALVE TO BE AT FAULT, PN: 390-385035-0003 REPLACED VALVE, ENGINE RUN-UP CARRIED OUT, LEAK CHECK CARRIED OUT AND ITEM FOUND SERVICEABLE.
